CSN Login
Members Online: 6

I ITCH ITCH ITCH !!!!

newton1
Posts: 11
Joined: Jan 2001

Hello All !

I had my first chemo session on March 1. I recieved epirubicin and cytoxan, along with some anti nausea drugs. 2 days ago, I got an itchy rash on the back of my knees. It has spread to my legs, thighs, and hips. I tried Benadryl, but it has not helped. Has anyone else had this happen ? It may be completely unrelated to the chemo for all I know. Thanks for your imput !

Mary Anne in CA

vinny
Posts: 46
Joined: Sep 2000

Hi Mary Anne:
I am still taking Taxol, and the bottom of my feet and my hands itch like crazy. Dr. sd its from the chemo, but nothing he can give me. I have 1 more treatment and I'm praying it will go away. I guess the chemo affects us all so differently, but treat it like your best friend, cause it is doing so much more good than bad. Good Luck to you, vinnie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network